# SDR CA071227006

- Difficulty date: December 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 14,929 hours
- Engine: Ge CF348E5A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Wire Harness
- Part number: M2750010SP3U00
- Condition: Chafed
- Location: Rat
- Part time: 15,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INCORPORATION OF SB601-0591 (SPECIAL CHECK/MODIFICATION  AIR-DRIVEN GENERATOR SYS REPLACEMENT OF CHAFING ADG POWER FEED WIRE) FOUND THE WIRING CHAFED BARE AND CLAMPS BURNED AFT OF THE FWD PRESSURE BULKHEAD AT THE FIRST STANDOFF AFT OF THE FEED THROUGH AT APPROX  FS 210. WIRES HAVE BEEN REPLACED IAW SB601-0591 INSTRUCTIONS. (TC NR 20071227006)
